# SDR VNAA20241014008

- Difficulty date: September 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: CC67012904
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER WELDED NO.3, ON WS148.01 OF INTERNAL RH MAIN FUEL TANK.   CANISTER WELDED NO.3, ON WS148.01 OF INTERNAL RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577. REV.- -
